# SDR CA980325033

- Difficulty date: March 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,180 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Hydraulic Line
- Part number: 82950010269
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 22,589 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND INBOARD SPOILER LIFT DUMP ACTUATOR HYDRAULIC LINE FOUND CRACKED AND LEAKING. 1/4 INCH CRACK ABOUT 3 INCHES FROM THE B NUT.
